EconPapers    
Economics at your fingertips  
 

The characteristics of interest rates and stock variances implied in option prices

Deryl W. Martin and Dan W. French

Journal of Economics and Business, 1987, vol. 39, issue 3, 279-288

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0148-6195(87)90023-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jebusi:v:39:y:1987:i:3:p:279-288

Access Statistics for this article

Journal of Economics and Business is currently edited by Emanuele Bajo and Moritz Ritter

More articles in Journal of Economics and Business from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jebusi:v:39:y:1987:i:3:p:279-288